MathSciNet Relay Station
MathSciNet bibliographic data
MR2341498 49N15 (90C46)
Hernández, E.; Rodríguez-Marín, L. Lagrangian duality in set-valued optimization. J. Optim. Theory Appl. 134 (2007), no. 1, 119–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement